MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC

ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC
Model Number 1012535-80
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for analysis.The reported activation failure was able to be confirmed.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to deviation of the instructions for use as it is likely that use of the undersized 0.014¿ spartacore guide wire resulted in the noted stent sheath kink preventing the shaft lumens from moving freely thus resulting in the reported/noted activation failure.It should be noted the absolute pro self-expanding stent system instructions for use states: one (1) 0.035" (0.89 mm) diameter guide wire.Use of an undersized guide wire, with insufficient support, may cause kinking in the stent delivery system.As the deviation of the instructions for use likely caused/contributed to the reported difficulties an in-service letter to the physician will be required.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.H6 medical device problem code: 2017 - failure to follow steps / instructions.
 
Event or Problem Description
It was reported the procedure was to treat a lesion in the right iliac artery.The 7.0x80mm absolute pro self expanding stent system (ses) was advanced to the target lesion over a spartacore guide wire however during attempted deployment, the thumbwheel kept spinning and the stent was not able to be deployed.The ses was removed from the patient and a non-abbott stent was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.Return device analysis noted the stent was exposed 5mm from the distal end of the sheath.

Brand Name
ABSOLUTE PRO
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23878682
Report Number2024168-2025-12229
Device Sequence Number17320038
Product Code NIO
UDI-Device Identifier08717648176081
UDI-Public(01)08717648176081(17)271130(10)4120661
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012535-80
Device Catalogue Number1012535-80
Device Lot Number4120661
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown